# SDR UIEA2014092500464

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,524 hours, 21,894 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Fluctuates
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING QTY INDICATOR FLUCTUATES SLOWLY IN FLIGHT +/- 600.  ACCOMPLISHED FIM 28-41 FT 840 & FQIS BITE 28-41-00 501 & NO FAULTS FOUND, OK FOR SERVICE.
